# SDR DALA2021071504026

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Bs 1733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LOOSE RIVET ON RIGHT HAND FUSELAGE STATION 1733, 15" BELOW HORIZONTAL STABILIZER FABRICATED AND INSTALLED NEW SKIN PANEL PER SRM 53-80-01. (LP 1875038)
